MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. SOCKET REPAIR MEMBRANE; COLLAGEN DENTAL MEMBRANE

COLLAGEN MATRIX, INC. SOCKET REPAIR MEMBRANE; COLLAGEN DENTAL MEMBRANE
Model Number 0154
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
Complaint submitted through clinical literature search review.Limited information provided and it is unlikely further information surrounding the patient or event will be provided.Product part of the clinical literature search is socket repair membrane.No lot number or item number was specified.This single complaint was reported with multiple events.Title of the literature: beck, t.M., & mealey, b.L.(2010).Histologic analysis of healing after tooth extraction with ridge preservation using mineralized human bone allograft.Journal of periodontology, 81(12), 1765-1772.From the article, one site in the early healing group and two sites in the delayed healing group presented with signs of potential infection at the 7- to 10-day postoperative follow-up.No further information surrounding patient status or patient outcome was provided.The background of the study by beck and mealey (2010) investigated bone healing after tooth extraction when ridge preservation was performed using mineralized human bone allograft.The background highlights that significant alveolar bone loss typically follows extraction, and ridge preservation aims to mitigate this.The researchers compared healing outcomes at approximately 3 months versus 6 months post-extraction.Both time points showed similar results[?]around 45% new bone formation ]with no significant difference in residual graft material or connective tissue.

Brand Name
SOCKET REPAIR MEMBRANE
Common Device Name
COLLAGEN DENTAL MEMBRANE
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer (Section G)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer Contact
peggy hansen
15 thornton road
oakland, NJ 07436
MDR Report Key22326930
Report Number2249852-2025-00020
Device Sequence Number9418634
Product Code NPL
UDI-Device Identifier00813954020464
UDI-Public(01)00813954020464
Combination Product (Y/N)N
PMA/510(K) Number
K011695
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Literature
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number0154
Device Catalogue Number0154
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Initial Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown